# SDR ASAA2014030907125

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 1,225 hours, 402 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU TOOK TWO START ATTEMPTS BEFORE IT STARTED ON TAXI IN TO THE GATE,  BLUE MAINTENANCE LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED ETOPS FIM 49-90, TASK 804. RAN APU 5 TIMES AND 2 HRS. NO DEFECTS. NO HISTORY PAST 30 DAYS.
